# SDR FDEA201105272011

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397432225200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOOR FR63 FLOOR SUPPORT UNDERNEATH ROLLER TRAY 30 IN RT OF C/L HAS 1 SQ IN EXFOLIATED CORROSION.  AFTER REMOVAL OF LEVEL 1 CORROSION, FLOOR SUPPORT  WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.  R & R FLOOR SUPPORT REPAIR SECTION STRUCTURE IAW SRM 53-10-15, FIG 208.
